MAUDE Adverse Event Report: BOSTON SCIENTIFIC RADIAL JAW 4 LARGE CAPACITY WITH NEED; BOSTON SCIENTIFIC RADIAL JAW 4 2.8 MM LARGE

BOSTON SCIENTIFIC RADIAL JAW 4 LARGE CAPACITY WITH NEED; BOSTON SCIENTIFIC RADIAL JAW 4 2.8 MM LARGE
Lot Number 18916217
Health Effect - Clinical Code No Information (3190)
Date of Event 05/13/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor doing colonoscopy as doing bx, when clamped down on jaw of forcep noted that needle sticking out to side of forcep, when withdrew bx forcep needle not present.The scope went to sps, run brush through and did not find needle.According to tech the scope was damaged, sps tech stated that evidence of scope puncture present.Reason for use: endoscopy.Is the product compounded? no.Is the product over-the-counter? no.Event abated after use stopped or dose reduced? yes.

Brand Name
RADIAL JAW 4 LARGE CAPACITY WITH NEED
Common Device Name
BOSTON SCIENTIFIC RADIAL JAW 4 2.8 MM LARGE
Manufacturer (Section D)
BOSTON SCIENTIFIC
MDR Report Key5707041
Report NumberMW5062730
Device Sequence Number18839489
Product Code HTD
UDI-Device Identifier08714729745549
UDI-Public08714729745549
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number18916217
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR